Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Jordan homomorphisms and right alternative rings


Author: M. F. Smiley
Journal: Proc. Amer. Math. Soc. 8 (1957), 668-671
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086800-3
MathSciNet review: 0086800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Jordan homomorphisms, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 331-341. MR 0076751 (17:938f)
  • [2] N. Jacobson and C. E. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 479-502. MR 0038335 (12:387h)
  • [3] E. Kleinfeld, Right alternative rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 939-944. MR 0059888 (15:595j)
  • [4] R. L. San Soucie, Right alternative rings of characteristic two, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 716-719. MR 0073567 (17:451c)
  • [5] M. F. Smiley, Jordan homomorphisms onto prime rings, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 426-429. MR 0083484 (18:715b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086800-3
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society